# SDR DL757970941

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMB FROM FL370 TO FL410, GOT SMOKE AND ODOR IN CABIN.  SMOKE DETECTORS ACTUATED.  DESCENDED TO FL370 AND TURNED OFF LT BLEED AND LT PACK.  SMOKE CLEARED QUICKLY.  CONTINUED FLIGHT WITH LT BLEED AND LT PACK OFF.  PROBLEM ISOLATED TO LT PACK.  DISPATCHED WITH LT PACK ON MEL 21-51-01.  MAINTENANCE RAN ENGINE AND BLEED SYSTEM, ALL CHECKED GOOD.  MEL REMOVED AND NO FURTHER PROBLEMS.
